# SDR C2XA09RI210

- Difficulty date: December 9, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 18,997 hours, 10,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 2900 - EWR - FLIGHT CREW REPORTED CABIN EMERGENCY LIGHTS ON IN ARMED POSITION DURING PUSHBACK.  EWR MX REMOVED AND REPLACED INVERTER NR 4 & 5 AND POWER SUPPLY NR 5 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  C2XA09RI209 REPORTS INVERTER INFORMATION AND C2XA09RI210 REPORTS POWER SUPPLY INFORMATION.
